MAUDE Adverse Event Report: COOK INC TENCKHOFF SPIRAL CHRONIC PERITONEAL DIALYSIS CATHETER SET

COOK INC TENCKHOFF SPIRAL CHRONIC PERITONEAL DIALYSIS CATHETER SET
Model Number N/A
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No known impact or consequence to patient.The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The customer reported that the tenckhoff spiral chronic peritoneal dialysis catheter would not flush with fluid.Another catheter was opened to complete the procedure, with no further product issues reported.The customer confirmed that no additional procedures were necessitated and no patient adverse events occurred due to the issue.Additional information was requested but could not be provided by the reporter.The product is reportedly unavailable for return.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, documentation, instructions for use (ifu), and quality control data of the device was conducted during the investigation.The product was not returned, so physical evaluation could not be performed.However, a review of documentation was conducted.A review of the device history record found no other non-conformances associated with the complaint device lot number (7996497).Additionally, a search of the manufacturer's complaint database found one other complaint associated with the complaint device lot number (7996497).Based on the investigation evaluation, there is no indication that a design or process related failure mode contributed to this event.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Based on the provided information and the investigation, a definitive root cause cannot be established or reported at this time.Per the quality engineering risk assessment no further action is required.

Brand Name
TENCKHOFF SPIRAL CHRONIC PERITONEAL DIALYSIS CATHETER SET
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6976256
Report Number1820334-2017-03649
Device Sequence Number519096
Product Code GBW
UDI-Device Identifier00827002092693
UDI-Public(01)00827002092693(17)200705(10)7996497
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-TCPS-15-41-78-SPRL-14-6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1